# SDR CA050907004

- Difficulty date: September 2, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cessna P206A
- Aircraft time: 5,624 hours
- Engine: Cont IO550F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: VHF251
- Condition: Odor
- Location: Vhf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) UPON DEPARTURE FROM THE AIRPORT, THE PILOT SMELLED SMOKE IN THE COCKPIT.  RETURNED TO THE AIRFIELD AND HAD MAINTENANCE INSPECT THE AIRCRAFT.  RADIO NR 2 HAD A BURNT SMELL TO IT.  RADIO WAS REMOVED AND DEFECT DEFERRED.  PILOT CONTINUED ON WITHOUT FURTHER INCIDENT.  AVIONICS SHOP FOUND A CAPACITOR THAT HAD FAILED.
